U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

What symptoms are associated with stopping lyrica (pregabalin)?

2 doctor answers5 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Not usually: However, Lyrica (pregabalin) is classified as a controlled substance, and could cause withdrawal symptoms on rapid cessation. So, it is indeed possible. Discuss with your doctor, and see if your "strange symptoms" fits the picture.
Dr. Thomas Namey
Rheumatology 49 years experience
Irritability and: Increased pain!
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.